BibTeX record journals/amc/ZhangT16

download as .bib file

@article{DBLP:journals/amc/ZhangT16,
  author       = {Tie Zhang and
                  Lixin Tang},
  title        = {A weak finite element method for elliptic problems in one space dimension},
  journal      = {Appl. Math. Comput.},
  volume       = {280},
  pages        = {1--10},
  year         = {2016},
  url          = {https://doi.org/10.1016/j.amc.2016.01.018},
  doi          = {10.1016/J.AMC.2016.01.018},
  timestamp    = {Tue, 22 Apr 2025 21:27:58 +0200},
  biburl       = {https://dblp.org/rec/journals/amc/ZhangT16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}